Vol. 93, No. 1, 1981

Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Closed factors of normal Z-semimodules

Daniel Alan Marcus

Vol. 93 (1981), No. 1, 121–146
Abstract

Let M be a set of positive integers which is closed under multiplication and division whenever possible: if m,n M and mn, then n∕m M. A closed factor of M is a subset K M which is closed under multiplication and for which there is another subset R M such that every member of M is uniquely representable as a product kr with k K and r R. A theory is developed for determining all closed factors of a given M. The theory can be adapted to an analogous problem for convex polyhedral cones.

Mathematical Subject Classification 2000
Primary: 05A99
Secondary: 20F99, 10A99
Milestones
Received: 2 August 1979
Published: 1 March 1981
Authors
Daniel Alan Marcus